Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 3, NWS Pocatello, ID

June 24, 20079 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Jun 24, 2007, 3:47 AM MDT for 9 counties in Idaho. It took effect at Jun 24, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2007, 3:47 AM MDT (09:47 UTC)
In effect from
Jun 24, 2007, 12:00 PM MDT
Expired
Jun 24, 2007, 9:05 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Power County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 77 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.8 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2007-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2007-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6220 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 240947
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
347 AM MDT SUN JUN 24 2007

IDZ407-242200-
/O.NEW.KPIH.FW.W.0003.070624T1800Z-070625T0300Z/
/O.EXB.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
347 AM MDT SUN JUN 24 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO ZONE 
407...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS ASSOCIATED WITH A COLD FRONT 
FOR CENTRAL IDAHO ZONE 407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. 

WINDS WILL INCREASE ACROSS THE REGION TODAY AS A LOW PRESSURE
SYSTEM POSITIONED OFF THE PACIFIC NORTHWEST COAST BEGINS TO MOVE
INLAND THIS AFTERNOON. GUSTY SOUTHWEST WINDS OF 25 TO 30 MPH WITH
AFTERNOON HUMIDITY BELOW 15 PERCENT WILL PRODUCE CRITICAL RED FLAG 
FIRE CONDITIONS ACROSS THE REGION.

A STRONG SURFACE COLD FRONT WILL SWEEP THROUGH THE AREA LATE
TONIGHT WITH BREEZY WEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT
OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE
COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE
OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FOR MONDAY AS WELL.

$$

IDZ409-410-412-242200-
/O.NEW.KPIH.FW.W.0003.070624T1800Z-070625T0300Z/
/O.EXT.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
347 AM MDT SUN JUN 24 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO
ZONES 409...410 AND 412...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS ASSOCIATED WITH A COLD FRONT 
FOR SOUTHEAST IDAHO ZONES 409...410 AND 412...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. A FIRE WEATHER WATCH IS ALSO IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

WINDS WILL INCREASE ACROSS THE REGION TODAY AS A LOW PRESSURE
SYSTEM POSITIONED OFF THE PACIFIC NORTHWEST COAST BEGINS TO MOVE
INLAND THIS AFTERNOON. GUSTY SOUTHWEST WINDS OF 25 TO 30 MPH WITH
AFTERNOON HUMIDITY BELOW 15 PERCENT WILL PRODUCE CRITICAL RED FLAG 
FIRE CONDITIONS ACROSS THE REGION.

A STRONG SURFACE COLD FRONT WILL SWEEP THROUGH THE AREA LATE
TONIGHT WITH BREEZY WEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT
OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE
COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE
OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FOR MONDAY AS WELL.


$$

IDZ413-242200-
/O.EXT.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
CARIBOU RANGE/CARIBOU NF-
347 AM MDT SUN JUN 24 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS ASSOCIATED WITH A COLD FRONT 
FOR SOUTHEAST IDAHO ZONE 413...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

A STRONG SURFACE COLD FRONT WILL SWEEP THROUGH THE AREA LATE
TONIGHT WITH BREEZY WEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT
OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE
COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE
OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FOR MONDAY.

$$
2 follow-up statements
000 
WWUS85 KPIH 242148
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
348 PM MDT SUN JUN 24 2007

IDZ407-409-410-412-251000-
/O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
/O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
/O.CON.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
348 PM MDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR
COLD FRONT PASSAGE...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

AN AREA OF LOW PRESSURE WILL CONTINUE TO PUSH INLAND TONIGHT. THE
COLD FRONT HAS ONCE AGAIN REMAINS OVER THE CENTRAL MOUNTAINS
TODAY. AHEAD OF IT...HUMIDITIES HAVE DROPPED TO BELOW 15 PERCENT
AND WIND GUSTS HAVE DEVELOPED IN THE 25 TO 30 MPH RANGE IN SOME AREAS.
THIS WILL CONTINUE THIS EVENING WITH WINDS DECREASING SOME
OVERNIGHT AND HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A FEW
HOURS.

THE COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY
WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE
ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. AFTERNOON
HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15
PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL
HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS FOR MONDAY AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ413-251000-
/O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
/O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
CARIBOU RANGE/CARIBOU NF-
348 PM MDT SUN JUN 24 2007

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR COLD
FRONT PASSAGE...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP
THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST TO SOUTHWEST WINDS
AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY
MONDAY...WITH GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS
WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT.
HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY
AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS FOR MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 250305
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
905 PM MDT SUN JUN 24 2007

IDZ407-409-410-412-251515-
/O.CAN.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/
/O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
905 PM MDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT
MONDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO
9 PM MDT MONDAY. 

WINDS HAVE DECREASED TO 5 TO 10 MPH AND WILL CONTINUE TO DECREASE
OVERNIGHT WITH HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A
FEW HOURS TONIGHT.

A COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH
BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE
ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY.
AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL
LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...
NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ413-251515-
/O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
CARIBOU RANGE/CARIBOU NF-
905 PM MDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT
MONDAY. 

A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP
THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS
AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY...WITH
GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR
SLIGHTLY ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE
COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE
OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FOR MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jun 24, 3:04 AM MDT, 43 minutes earlier.

Area forecast discussion, Jun 24, 3:04 AM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
304 AM MDT SUN JUN 24 2007

.SHORT TERM...TODAY THROUGH TUESDAY. A LARGE LOW PRESSURE
SYSTEM...CURRENTLY SPINNING OFF THE WASHINGTON COAST...WILL TRACK
THROUGH NORTHERN WASHINGTON AND IDAHO LATE TODAY THROUGH MONDAY.
THE LOW WILL MOVE THROUGH QUICKLY AND WILL ACT TO INCREASE WIND
SPEEDS ACROSS MUCH OF THE AREA. WINDS WILL AGAIN REACH LAKE WIND
ADVISORY THRESHOLDS TODAY...SO AN ADVISORY IS IN EFFECT FOR THE
AMERICAN FALLS RESERVOIR. THESE WINDS ALONG WITH VERY LOW RH
LEVELS WILL GENERATE RED FLAG CONDITIONS OVER PORTIONS OF THE AREA
AS WELL TODAY. SEE THE FIRE WEATHER DISCUSSION BELOW FOR DETAILS. THE
STRONGEST WINDS WILL ARRIVE OVERNIGHT TONIGHT AND LINGER THROUGH
MOST OF THE DAY MONDAY. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH
WILL BE COMMON ACROSS THE SNAKE RIVER PLAIN DURING THIS PERIOD.
ELSEWHERE...LITTLE IN THE WAY OF SENSIBLE WEATHER IS
EXPECTED...EXCEPT FOR THE THREAT FOR ISOLATED THUNDERSTORMS ACROSS
THE CENTRAL AND NORTHEASTERN HIGHLANDS. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE DURING THE EVENING TODAY INTO THE AFTERNOON
MONDAY...WITH CONVECTIONS FOCUSED OVER CENTRAL AND EASTERN
PORTIONS OF CUSTER COUNTY AND AREAS TO THE NORTH AND EAST.
TEMPERATURES WILL ONLY CLIMB INTO THE UPPER 60S TO LOWER 70S
MONDAY. THE PRESSURE GRADIENT WILL SLACKEN MONDAY NIGHT INTO
TUESDAY...WITH WINDS DROPPING SUBSTANTIALLY. CANTIN

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. VERY GOOD AGREEMENT
EXISTS IN EXTENDED RANGE FORECAST MODELS. CURRENT FORECAST AGREES
WELL WITH MODEL TRENDS...SO HAVE MADE ONLY A FEW TWEAKS FOR THE
MORNING PACKAGE. AN AREA OF LOW PRESSURE WILL SET UP OFF SHORE
OVER THE PACIFIC AND PUMP UP A RIDGE OF HIGH PRESSURE OVER THE
ROCKY MOUNTAINS DURING THE PERIOD. EASTERN AND CENTRAL IDAHO WILL
BE UNDER PERSISTENT HOT AND DRY SOUTHWEST FLOW. ENOUGH MOISTURE MAY
SNEAK OVERHEAD STARTING FRIDAY FOR AFTERNOON CONVECTION OVER
HIGHLAND AREAS. CANTIN

&&

.AVIATION...WIDESPREAD VFR CONDITIONS NEXT 24HRS. UPPER LOW OFF PAC
NW COAST BEGINS TO EJECT INLAND THIS AFTERNOON/TONIGHT WITH
INCREASING SW FLOW ALOFT ACROSS REGION. STRONG SURFACE FRONTAL
PASSAGE MONDAY MORNING (09-12Z) WITH BREEZY POST-FRONTAL WINDS
CONTINUING THROUGH THE DAY. HUSTON

&&

.FIRE WEATHER...UPPER LOW POSITIONED OFF THE PACIFIC NW COAST BEGINS
TO EJECT INLAND THIS AFTERNOON/TONIGHT WITH INCREASING WINDS
EXPECTED ACROSS THE REGION THROUGH MONDAY. THE EARLY MORNING SURFACE
ANALYSIS WAS SHOWING REMNANTS OF YESTERDAYS FRONTAL BOUNDARY STILL
LINGERING OVER THE CNTRL MOUNTAINS WITH TIGHT GRADIENT OVER THE ERN
OREGON BORDER BEGINNING TO PUSH EAST VERY MUCH LIKE SATURDAY
MORNING. ANTICIPATE THAT THIS BOUNDARY WILL SURGE EAST THROUGH THE
SNAKE RIVER VALLEY THIS MORNING MUCH LIKE SATURDAY AND WITH
INCREASING FLOW ALOFT OVER THE AREA WITH APPROACHING UPPER LOW
EXPECT GUSTY WINDS TO MIX DOWN TO THE SURFACE ACROSS THE REGION. RED
FLAG WARNING CRITERIA EXPECTED TO BE REACHED IN ZONES 407/409/410
AND 412 TODAY...ZONE 413 LOOKED TOO MARGINAL SO IT WAS DROPPED FROM
HIGHLIGHT. UPPER LOW ADVANCES EAST ALONG THE CANADIAN BORDER
TONIGHT/MONDAY WITH STRONG FRONTAL PASSAGE SWEEPING THROUGH REGION
BETWEEN MIDNIGHT AND 6AM MONDAY MORNING. POST-FRONTAL WINDS WILL
REMAIN BREEZY THROUGHOUT THE DAY AS A COOLER DRIER AIRMASS PUSHES
INTO THE REGION. HUMIDITY LEVELS WILL HOVER AT OR ABOVE WARNING
CRITERIA BUT WITH PASSAGE OF FRONT AND STRONG WINDS IN ADDITION TO
INCREASED USE OF FIREWORKS THIS TIME OF YEAR BELIEVE IT WOULD BE
PRUDENT TO CONTINUE FIRE WEATHER WATCH FOR ZONES 407/409/410/412 AND
413.  GRADIENT FLOW RELAXES MONDAY NIGHT WITH A RETURN OF DRY AND
WARM SOUTHWEST FLOW BY TUESDAY. GOOD TEMPERATURE RECOVERY
ANTICIPATED TUESDAY AND BEYOND AS NEXT LOW PRESSURE SYSTEM SETS UP
OFF THE PAC NW COAST. HUSTON

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 9 PM MDT THIS
EVENING FOR IDZ021.

FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR IDZ407-409-410-412-413.

RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR IDZ407-409-410-412.

&&
Hazardous weather outlook, Jun 24, 3:38 AM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
338 AM MDT SUN JUN 24 2007

IDZ017>025-031-032-251200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
338 AM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

VERY WARM AND NEAR BREEZY CONDITIONS WILL PERSIST TODAY. THE WARMTH
AND WINDS WILL COMBINE WITH VERY LOW RH VALUES FOR CRITICAL FIRE
WEATHER CONDITIONS ACROSS MUCH OF THE SNAKE RIVER PLAIN AND AREAS
TO THE SOUTH. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS
TODAY. IN ADDITION WINDS WILL REACH LAKE WIND ADVISORY CRITERIA IN
THE LOWER SNAKE RIVER PLAIN...THUS AN ADVISORY IS IN EFFECT. FOR
THE LATEST DETAILS ON THESE WARNINGS AND ADVISORIES
GO TO WWW.WEATHER.GOV/POCATELLO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

GUSTY WINDS WILL CONTINUE SUNDAY NIGHT INTO MONDAY...WITH A LAKE
WIND ADVISORY LIKELY AGAIN ON MONDAY. HOT AND DRY SOUTHWEST FLOW
WILL MOVE OVERHEAD FOR THE REMAINDER OF THE WEEK...WITH NO CHANCE
OF PRECIPITATION UNTIL LATE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:08 AM MDTLake Wind AdvisoryPIH18 hr
Jun 24, 3:48 PM MDTRed Flag WarningPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 8 more29 hr

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.